# SDR UALA2012052502926

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,148 hours, 11,956 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NICKED BLADE 1 INCH FROM END OF BLADE.  REPAIRED 2 NICKS ON 1 BLADE.
